Journal of Statistical Physics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Stat. Phys., 2020, Volume 178, Pages 1028–1038 (Mi jsph4)  

A remark on the notion of independence of quantum integrals of motion in the thermodynamic limit

Oleg Lychkovskiyab

a Skolkovo Institute of Science and Technology, Bolshoy Boulevard 30, bld. 1, Moscow, Russia 121205
b Department of Mathematical Methods for Quantum Technologies, Steklov Mathematical Institute of Russian Academy of Sciences, Gubkina str. 8, Moscow, Russia 119991

Funding Agency Grant Number
Russian Science Foundation 17-12-01587
Fruitful discussions with Boris V. Fine are acknowledged. The work was supported by the Russian Science Foundation under the Grant No. 17-12-01587.


DOI: https://doi.org/10.1007/s10955-019-02482-2


Bibliographic databases:

Language:

Linking options:
  • http://mi.mathnet.ru/eng/jsph4

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021